Zur Theorie der hypergeometrischen Funktionen.

E. Höfinger

Monatshefte für Mathematik (1952)

  • Volume: 56, page 126-136
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Höfinger, E.. "Zur Theorie der hypergeometrischen Funktionen.." Monatshefte für Mathematik 56 (1952): 126-136. <http://eudml.org/doc/176887>.

author = {Höfinger, E.},
journal = {Monatshefte für Mathematik},
keywords = {special orthogonal functions},
pages = {126-136},
title = {Zur Theorie der hypergeometrischen Funktionen.},
url = {http://eudml.org/doc/176887},
volume = {56},
year = {1952},

AU - Höfinger, E.
TI - Zur Theorie der hypergeometrischen Funktionen.
JO - Monatshefte für Mathematik
PY - 1952
VL - 56
SP - 126
EP - 136
KW - special orthogonal functions
UR - http://eudml.org/doc/176887
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.